# SDR HEER20150309830

- Difficulty date: March 9, 2015
- Submitted: March 9, 2015
- Operation: General aviation
- Aircraft: N415PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 15,614 hours
- Engine: Allsn 250C47B
- Engine time: 7,478 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE131613
- Condition: Spalled
- Location: Turbine
- Part time: 1,104 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 2-21-15 DUE TO METAL IN OIL, COMPRESSOR IMPELLER RETIREMENT, 150 AND 300 HOUR INSPECTIONS.  TURBINE NR 5 BEARING SPALLING BALLS, SEPARATOR AND PROBABLE SPALLING OF OUTER RACE.  REPLACED WITH NEW TURBINE NR 5 BEARING.  PART WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
